# SDR USAA2009072291896

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 20,212 hours, 15,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Concentrator
- Part number: 350E5500202
- Part serial: 0E5005383
- Condition: Faulty
- Location: Cabin
- Part time: 24,821 hours, 15,632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2030 - DCA - BOS - EMERGENCY EQUIPMENT - LEFT OVERWING SLIDE INDICATES DISARMED WHEN ALL DOORS CLOSED AND ARMED.  ARMING L2 DOOR DISARMS LEFT OVERWING EXIT.  REMOVED AND REPLACED SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) NR 1 PER MAINTENANCE MANUAL 31-55-34-000.  OPERATIONAL CHECK WAS GOOD.
